# SDR USAASB96126

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Trim
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 560 - TAKEOFF ROLL-OUT OF PIT WAS NORMAL.  UPON PASSING 100 KNOTS, THE THROTTLES SPLIT UNTIL CLIMB POWER WAS REACHED.  ALL INDICATIONS SHOWED NORMAL THEN.  CREW CONTACTED MAINTENANCE CONTROL VIA ARINC.  DECISION WAS MADE TO DIVERT TO CLT WHERE THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE TRIMMED THE FUEL CONTROL UNIT ON THE NR 2 ENGINE.  (X)
